# SDR YTRA20151106001

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N173RL
- Make and model: Bell 206L-4
- Aircraft serial: 52006
- Aircraft time: 23,994 hours, 88,811 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 20546AA
- Condition: Sheared
- Location: Hydraulic Pump
- Component: Hydraulic Pump, Parkerhanfin
- Component part number: 206076030117
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT EXPERIENCED PROBLEMS WITH THE FLIGHT CONTROL HYD SYS DURING THE LANDING CYCLE.
